# SDR TSAA0333115

- Difficulty date: May 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210151
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY EMERGENCY LIGHT BATTERY PACK DUE TO LOW VOLTAGE. OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
